# SDR SIMA20250916001

- Difficulty date: September 16, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N272NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000777
- Aircraft time: 17,451 hours, 11,535 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Discolored
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP FWD OF FIRST CLASS DISCOLORED AND NOT ILLUMINATED. RAR PHOTOLUMINESCENT STRIP FWD OF FIRST CLASS IAW AMM 33-50-21.
